# SDR DALA13004240858

- Difficulty date: January 23, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 82,048 hours, 81,313 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE ON SEATS 6-8DEF.  CONNECTED CONNECTOR BEHIND SIDEWALL PANEL 8F.  EMERGENCY EXIT LIGHTS NOW OPS CHECKED NORMAL.
